# SDR AALA202506020558

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 29,919 hours, 12,331 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS HARD TO OPEN.  ADJUSTED AFT LEFT LAVATORY DOOR. PER CMM 25-40-64.
